# SDR IPXA2020062556980

- Difficulty date: June 25, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- Aircraft time: 28,086 hours, 18,954 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146N536118
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3 MAIN CARGO COMPARTMENT FLOOR PANEL 252XRF IS DAMAGED.  FABRICATED PANEL 252XRF FROM 5024N40000155-G BAT 0003546253 PER SREO B757-5320-9692-K.
